Pointwise convergence of Cesáro and Riesz means on certain function spaces

Sato, Shuichi: Pointwise convergence of Cesáro and Riesz means on certain function spaces. Acta scientiarum mathematicarum, (80) 1-2. pp. 129-139. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_001_002_129-139.pdf
Hozzáférés joga: Campus

Download (958kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 1-2
Page Range: pp. 129-139
ISSN: 0001-6969
Language: angol
DOI: http://dx.doi.org/ 10.14232/actasm-012-287-8
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 138-139.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2016. Oct. 17. 10:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/34488

Actions (login required)

View Item View Item